Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Odor adult content

For the last month I been having female problems from yeast infections to bladder, UTI, bacterial,etc. Been on med for a month straight to help, still having issues and some very little discharge as well as odor fishy odor. and been on the yeast infection pill 4 times last month also. Could that be giving me all the womenly issues? Thanks I do not have any std's been tested a month ago.

Answer Question
 
Anonymous

Asked by Anonymous at 11:44 AM on Aug. 27, 2010 in Health

Answers (5)
  • It could be. You might start taking a probiotic such as PB8. It will give you over 50 times the benefit of 1 yougurt serving. I am prone to yeast infections and I take this (make sure you get the type that is refrigerated otherwise it loses it's potency). I haven't had an infection in years and I would get 6-7 per year.
    Jademom07

    Answer by Jademom07 at 11:46 AM on Aug. 27, 2010

  • One other thought...fishy odor usually comes with a bacterial infection rather than yeast...

    Have you looked into the detergent/softener you use for undies? It could be causing that. Change to cotton undies and don't wear thongs.
    Jademom07

    Answer by Jademom07 at 11:47 AM on Aug. 27, 2010

  • Geez, I'm really sorry your going thru this.
    I don't really have any suggestions other than, seeing a gynocolgist.
    BTW- my daughter is only 10 and has been on medication for over a year due to her ongoing UTI's and having blood in her urine. The docs have no idea what is causing the blood but her UTI's are due to being constipated.
    Woman are more prone to infections if they are constipated.
    If by chance and you are start taking a daily Seneca or another stool softner until you can go regularly. Also, maybe the meds that you are taking aren't strong enough or you have been on them too long where your body is used to them.
    cuteasabutton78

    Answer by cuteasabutton78 at 11:48 AM on Aug. 27, 2010

  • I get yeast infections when I get a antibiotic. The Dr. told me to take acidophilus with Bifidus cleared me right up. Got it at the grocery store, not a prescription.
    MyAngel003

    Answer by MyAngel003 at 3:51 PM on Aug. 27, 2010

  • good point MyAngel1003 - I forgot that alot of women do get yeast infections while being on antibiotics.
    cuteasabutton78

    Answer by cuteasabutton78 at 10:02 PM on Aug. 29, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN